# SDR AALA20170222024

- Difficulty date: February 20, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N33502
- Make and model: Doug DC-9-82
- Aircraft serial: 49739
- Aircraft time: 77,488 hours, 41,116 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. R1 DOOR EMERGENCY EVACUATION SLIDE IS DIFFICULT TO ARM. ADJUSTED GIRT BAR IAW AMM 25-62-00. OPERATIONAL CHECK GOOD.
